American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 31 of 31 found      Go to page: 1 2

[31] Abraham A. Klein. Involutorial division rings with arbitrary centers . Proc. Amer. Math. Soc. 34 (1972) 38-42. MR 0304425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 31 of 31 found      Go to page: 1 2